# SDR HNAA2013010201138

- Difficulty date: January 2, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD HAS SEVERAL AREAS OF CORROSION.  R & R THRESHOLD ASSY IAW 
DWG 85321241.
